# SDR 2007UALA04703

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 59,745 hours, 35,231 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 380 AT E&E COMPARTMENT EXHAUST OUTLET LOWER EXTERNAL FUSELAGE SKIN EXISTING REPAIR IS INSUFFICIENT.   REMOVED PREVIOUS REPAIR. INSTALLED NEW LARGE AREA DOUBLER AND PREVENTATIVE RAIDO ALTIMETER CUTOUT DOUBLER.
